# SDR SWIA202158442

- Difficulty date: March 27, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Corroded
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SEAL RETAINER HAS CORROSION AT FASTENERS     (C-CHECK RO 5/22/2021)    REPLACED CORRODED FASTENERS ON PAX DOOR FWD SEAL RETAINER IAW CRJ 700 SRM 51-42-06-001-001-A01
